Login New user?  
Quantum Physics Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 2

 
   

Extension and Exact Realization of the Hellerís Derivative Rule

PP: 117-121
doi:10.18576/qpl/060207
Author(s)
Hashim A. Yamani, Abdulaziz D. Alhaidari,
Abstract
The accuracy of the Hellerís derivative rule to calculate the numerical weights associated with discretized energy spectrum is enhanced by Broadís extension, which adds (N1) more interpolating points to the original N points. The extension scheme is then used to show how to realize the rule without any approximation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved